Segui
Juergen Herzog
Juergen Herzog
Universität Duisburg-Essen
Email verificata su uni-essen.de
Titolo
Citata da
Citata da
Anno
Cohen-macaulay rings
W Bruns, HJ Herzog
Cambridge university press, 1998
56651998
Monomial ideals
J Herzog, T Hibi, J Herzog, T Hibi
Monomial Ideals, 3-22, 2011
11412011
Generators and relations of abelian semigroups and semigroup rings
J Herzog
Manuscripta mathematica 3 (2), 175-193, 1970
5491970
Der kanonische modul eines Cohen-Macaulay-rings
J Herzog, E Kunz
Springer-Verlag, 2006
5342006
Computational methods in commutative algebra and algebraic geometry
W Vasconcelos
Springer Science & Business Media, 2004
5292004
Cambridge Stud
W Bruns, J Herzog, CM Rings
Adv. Math 39, 1993
3271993
Asymptotic behaviour of the Castelnuovo-Mumford regularity
SD Cutkosky, J Herzog, NV Trung
Compositio Mathematica 118 (3), 243-261, 1999
2931999
Binomial edge ideals and conditional independence statements
J Herzog, T Hibi, F Hreinsdóttir, T Kahle, J Rauh
Advances in Applied Mathematics 45 (3), 317-333, 2010
2492010
Componentwise linear ideals
J Herzog, T Hibi
Nagoya Mathematical Journal 153, 141-153, 1999
2391999
Koszul homology and blowing-up rings
J Herzog, A Simis, WV Vasconcelos
Commutative algebra, 79-169, 1983
2351983
Komplexe, Auflösungen und Dualität in der lokalen Algebra
J Herzog
2341974
Resolutions by mapping cones
J Herzog, Y Takayama
2322002
Distributive lattices, bipartite graphs and Alexander duality
J Herzog, T Hibi
Journal of Algebraic Combinatorics 22, 289-302, 2005
2232005
Castelnuovo-Mumford regularity of products of ideals
A Conca, J Herzog
arXiv preprint math/0210065, 2002
1942002
Approximation complexes of blowing-up rings
J Herzog, A Simis, WV Vasconcelos
Journal of Algebra 74 (2), 466-493, 1982
1881982
Discrete polymatroids
J Herzog, T Hibi
Journal of Algebraic Combinatorics 16, 239-268, 2002
1872002
Gröbner bases and multiplicity of determinantal and Pfaffian ideals
J Herzog, NV Trung
Advances in Mathematics 96 (1), 1-37, 1992
1801992
Grobner bases in commutative algebra
V Ene, J rgen Herzog
American Mathematical Soc., 2011
1712011
Monomial ideals whose powers have a linear resolution
J Herzog, T Hibi, X Zheng
Mathematica Scandinavica, 23-32, 2004
1642004
The depth of powers of an ideal
J Herzog, T Hibi
Journal of Algebra 291 (2), 534-550, 2005
1622005
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20